It is currently Fri Aug 18, 2017 7:57 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: P/W Question
PostPosted: Sat Jul 19, 2014 4:47 pm 
Offline
New Poster
New Poster

Joined: Sat Jul 19, 2014 4:29 pm
Posts: 2
So a little background:
I was on a 5+ x 30mg Oxycodone habit for about 2 years, switched to 1/2 gram/day of heroin for the last 4 months or so--never shooting, only smoking off of foil (I was taking suboxone sporadically throughout the last 6 months or so of that 2 years and never experienced precipitated withdrawals. Probably because my tolerance wasn't high enough to warrant the P/W.)
Needless to say, my habit wasn't the craziest around, but the withdrawals i'd experience were definitely up there with the worst of them. Even out of my friends I would feel horrible way before anyone else.
Anyway, I visited a sub doctor about 10 months ago and was going super well for 6 months. About 4 months ago, I got a personal loan and decided, what the hell, for old times sake. Because I had so much money, the heroin habit become a 1-3 gram a day ordeal so P/W became a reality. However, whenever I've had them, by the time I could wake a dealer up to grab more H, the P/W would've passed (2-3 hours only) and I'd jump back on just because I'd worked so hard to get it by then.
I put myself into P/W this morning on purpose (like immediately after my last hit I took 4mg). I suffered for about 4 hours of the most intense WDs I've ever been in but when I woke up about 6 hours since my last hit, I was good. I only have a slight fever and dry mouth, but no restlessness, which is the bane of everything that is good.
The question is, if the dose was so low, did it expel all the heroin? I'm guessing so because I feel better...And does this mean I could take more suboxone now without going back into withdrawal even though my last hit was only about 8 hours ago at this point? Or do you think there is still heroin in there and taking more will only send me back into hell?
It may be irrational to think the latter, but since I feel better than horrible, I don't want to risk going to 0 while trying for 100%.

Thanks!!


Top
 Profile  
 
 Post subject: Re: P/W Question
PostPosted: Sat Jul 19, 2014 9:12 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
First off, Welcome to the forum! Second, I hope you're done playing around with H. Come clean with your Sub doctor and get into a recovery mode of thinking. That's where I hope you are now.

I can't say whether or not you'll suffer PW's. If I were you, I'd put as much time behind me until I couldn't take the withdrawal symptoms anymore, and then induce again with Suboxone.

Are you ready to get off the crazy train ride? Playing around with heroin a lot of times end in death. You can't outsmart that demon drug. My old girlfriend and neighbor in High School just lost her 27 year old daughter due to a H overdose. She was arrested for possession of H, booked, put in a cell and died shortly thereafter. We don't know if she ingested a lot or not. This crap happens every day, so be honest with yourself and seek the help you need.

And third, Welcome again to the forum!

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: P/W Question
PostPosted: Sat Jul 19, 2014 9:53 pm 
Offline
New Poster
New Poster

Joined: Sat Jul 19, 2014 4:29 pm
Posts: 2
Thank you for the kind words and welcome!

I just took 2 more mg of subs b/c I was done waiting for a reply on this...lol. well i really hope i'm good come a little while!

And yes, heroin is my undoing. I was doing so good--friends and family were so proud. Now i'm in severe debt and trying to kick it is too hard. My sub doc will find out whenever he answers his darn phone! lol.

I'll keep you posted.

Much Mahalos!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: P/W Question
PostPosted: Sun Jul 20, 2014 1:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
You shouldn't have experienced more PWs once you went through them. If you feel slightly bad (headache, weak, lethargic, etc..) it is just the transition itself, onto sub, rather than PWs. Or a sign you took too much, which happens pretty frequently. You should start feeling ok relatively soon here.

Keep us posted-


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group